MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516700
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation on february 14, 2023, that a wallflex esophageal fully covered stent was to be implanted in the lower esophagus to treat a malignant esophageal stricture due to esophageal cancer during an esophageal stent placement procedure performed on (b)(6) 2023.The patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the stent could not be deployed.The stent was removed from the patient partially deployed on the delivery system.The procedure was completed with another wallflex esophageal stent.There were no reported patient complications as a result of this event.The patient's condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Imdrf device a15 captures the reportable event of stent partially deployed.

Brand Name
WALLFLEX ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16481691
Report Number3005099803-2023-01134
Device Sequence Number12680548
Product Code ESW
UDI-Device Identifier08714729778035
UDI-Public08714729778035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model NumberM00516700
Device Catalogue Number1670
Device Lot Number0028166134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight46 KG